TU Berlin

Prof. Dr. Martin Skutella Publications

Page Content

to Navigation


Paths to stable allocations
Citation key CsehSkutella2019
Author Cseh, Ágnes and Skutella, Martin
Pages 835–862
Year 2019
Journal International Journal of Game Theory
Volume 48
Number 3
Download Bibtex entry

Copyright notice

The documents distributed by this server have been provided by the contributing authors as a means to ensure timely dissemination of scholarly and technical work on a noncommercial basis. Copyright and all rights therein are maintained by the authors or by other copyright holders, notwithstanding that they have offered their works here electronically. It is understood that all persons copying this information will adhere to the terms and constraints invoked by each author's copyright. These works may not be reposted without the explicit permission of the copyright holder.


Quick Access

Schnellnavigation zur Seite über Nummerneingabe